Header menu link for other important links
X
On the uniqueness of supersymmetric attractors
Published in Elsevier
2015
Volume: 749
   
Pages: 221 - 225
Abstract
In this paper we discuss the uniqueness of supersymmetric attractors in four-dimensional N=. 2 supergravity theories coupled to n vector multiplets. We prove that for a given charge configuration the supersymmetry preserving axion free attractors are unique. We generalise the analysis to axionic attractors and state the conditions for uniqueness explicitly. We consider the example of a two-parameter model and find all solutions to the supersymmetric attractor equations and discuss their uniqueness. © 2015 The Authors.
About the journal
JournalData powered by TypesetPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
PublisherData powered by TypesetElsevier
ISSN03702693
Open AccessNo